U.S. doctors online nowAsk doctors free
India
A 57-year-old female asked:

Im 57 female diabetic and have 1 kidney....donated 1 to my brother. i feel a kind of tingling n strange sensation in my toes. what to do?

4 doctor answers7 doctors weighed in
Dr. Nayla Mumneh
Allergy and Immunology 30 years experience
Neuropathy: Diabetes can cause peripheral neuropathy if not well controlled. You need to have your glucose frequently checked and your medications adjusted by your physician. Mention your symptoms to your physician, they can give you medications to help.
Dr. Pavel Conovalciuc
Family Medicine 24 years experience
Foot tingling: Diabetics are prone to diabetic neuropathy, which can manifest in tingling. You will need to have your doc examine you and find the reason for your tingling. One interesting fact found recently is B12 deficiency caused by metformin. I find a lot of my patients of your age especially with diabetes to be B12 deficient.
Dr. Jeffrey Bowman
39 years experience
I agree with : Previous answer however it may not be related to your diabetes. Get checked for neuroma or nerve entrapment too.
Dr. Payam Rafat
Podiatry 23 years experience
Possible neuropathy: Depending on the affected nerves, symptoms of diabetic neuropathy can range from a numbness and tingling sensation, possibly a burning sensation, to an uncomfortable painful sensation of the extremities. Neuropathy may affect your digestive system, urinary tract, blood vessels and the heart. For some people, the symptoms are mild; for others, it can be painful and disabling.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.